American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(82B27) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Clément Hongler and Kalle Kytölä. Ising interfaces and free boundary conditions. J. Amer. Math. Soc. 26 (2013) 1107-1189.
Abstract, references, and article information
View Article: PDF

[2] Christophe Garban, Gábor Pete and Oded Schramm. Pivotal, cluster, and interface measures for critical planar percolation. J. Amer. Math. Soc. 26 (2013) 939-1024.
Abstract, references, and article information
View Article: PDF

[3] Hafedh Herichi and Michel L. Lapidus. Fractal Complex Dimensions, Riemann Hypothesis and Invertibility of the Spectral Operator. Contemporary Mathematics 600 (2013) 51-89.
Book volume table of contents
View Article: PDF

[4] Gregory F. Lawler. Conformal invariance and $2D$ statistical physics. Bull. Amer. Math. Soc. 46 (2009) 35-54. MR 2457071.
Abstract, references, and article information
View Article: PDF

[5] Pierre Nolin and Wendelin Werner. Asymmetry of near-critical percolation interfaces. J. Amer. Math. Soc. 22 (2009) 797-819. MR 2505301.
Abstract, references, and article information
View Article: PDF

[6] Gregory F. Lawler. More results about $SLE$. Math. Surveys Monogr. 114 (2008) 177-185.
Book volume table of contents
View Article: PDF

[7] Gregory F. Lawler. Conformal mappings. Math. Surveys Monogr. 114 (2008) 57-89.
Book volume table of contents
View Article: PDF

[8] Gregory F. Lawler. Stochastic calculus. Math. Surveys Monogr. 114 (2008) 11-41.
Book volume table of contents
View Article: PDF

[9] Gregory F. Lawler. Complex Brownian motion. Math. Surveys Monogr. 114 (2008) 43-56.
Book volume table of contents
View Article: PDF

[10] Gregory F. Lawler. Brownian measures on paths. Math. Surveys Monogr. 114 (2008) 119-145.
Book volume table of contents
View Article: PDF

[11] Gregory F. Lawler. Restriction measures. Math. Surveys Monogr. 114 (2008) 205-215.
Book volume table of contents
View Article: PDF

[12] Gregory F. Lawler. Loewner differential equation. Math. Surveys Monogr. 114 (2008) 91-117.
Book volume table of contents
View Article: PDF

[13] Gregory F. Lawler. Conformally Invariant Processes in the Plane. Math. Surveys Monogr. 114 (2008) MR MR2129588.
Book volume table of contents

[14] Gregory F. Lawler. Schramm-Loewner evolution. Math. Surveys Monogr. 114 (2008) 147-176.
Book volume table of contents
View Article: PDF

[15] Gregory F. Lawler. Brownian intersection exponent. Math. Surveys Monogr. 114 (2008) 187-204.
Book volume table of contents
View Article: PDF

[16] Gregory Lawler, Oded Schramm and Wendelin Werner. Conformal restriction: The chordal case. J. Amer. Math. Soc. 16 (2003) 917-955. MR 1992830.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Robert Langlands, Philippe Pouliot and Yvan Saint-Aubin. Conformal invariance in two-dimensional percolation . Bull. Amer. Math. Soc. 30 (1994) 1-61. MR 1230963.
Abstract, references, and article information
View Article: PDF


Results: 1 to 17 of 17 found      Go to page: 1